# SDR 03FDEA00295

- Difficulty date: March 11, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727-200
- Aircraft serial: 21288
- Aircraft time: 48,346 hours, 34,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING MAIN CARGO CLOSE CARD, FOUND CORROSION EMANATING FROM UNDERNEATH PLASTIC STRIP  BS 825, RBL 15, WL 196
